# SDR IPXA2019052542468

- Difficulty date: May 15, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 58,882 hours, 19,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12 CRACK WAS FOUND ON STIFFENER (P/N:111T2008-12) OF CTR WING TANK FWD BULKHEAD, AT STA 785 RBL 33. REPAIR IAW EO B767-5740-58151-B.
